Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Frequent vaginal spotting. Taking noriday. Chances of pregnancy?

I ve been on noriday for 5 months or so. The periods have been frequent with spotting often.I was 3.5 hrs late two days in a row. And since have had no spotting or anything for the last 2 and a half weeks. It s not been a month yet, so could be concerned over nothing. But seems strange I ve had no spotting or anything since. Is there a chance I could be pregnant? Should I be cautious of alcohol etc.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
There is no need for increased alarm. You have been on this pill for 5 months now, and by now your periods should have stabilized to coincide with the cycle of the packet. I suggest you see your doctor to choose a pill that better controls your cycle, at the same time a pregnancy screen can be done to put your mind at rest. Also have your routine PAP test done if it has not been done in the last 2 years. It is not good to partake in excessive alcohol intake while on the pill as this can influence the efficacy .
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor